Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 37, Number 155

All articles in this issue are freely accessible.

The Lagrange multiplier method for Dirichlet’s problem
James H. Bramble.
Math. Comp. 37 (1981), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616356
The finite element method with Lagrange multipliers for domains with corners
Juhani Pitkäranta.
Math. Comp. 37 (1981), 13-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616357
On a dimensional reduction method. I. The optimal selection of basis functions
M. Vogelius and I. Babuška.
Math. Comp. 37 (1981), 31-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616358
On a dimensional reduction method. II. Some approximation-theoretic results
M. Vogelius and I. Babuška.
Math. Comp. 37 (1981), 47-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616359
Hydrocode subcycling stability
D. L. Hicks.
Math. Comp. 37 (1981), 69-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616360
An analysis of a uniformly accurate difference method for a singular perturbation problem
Alan E. Berger, Jay M. Solomon and Melvyn Ciment.
Math. Comp. 37 (1981), 79-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616361
A block-by-block method for Volterra integro-differential equations with weakly-singular kernel
Athena Makroglou.
Math. Comp. 37 (1981), 95-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616362
Note on irreducible diagonally dominant matrices and the convergence of the AOR iterative method
M. Madalena Martins.
Math. Comp. 37 (1981), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616363
Krylov subspace methods for solving large unsymmetric linear systems
Y. Saad.
Math. Comp. 37 (1981), 105-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616364
Improving convergence rate in the method of successive approximations
James A. Pennline.
Math. Comp. 37 (1981), 127-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616365
Rate of convergence of discretization in Chebyshev approximation
C. B. Dunham and Jack Williams.
Math. Comp. 37 (1981), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616366
Surfaces generated by moving least squares methods
P. Lancaster and K. Salkauskas.
Math. Comp. 37 (1981), 141-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616367
Optimal numerical differentiation using three function evaluations
J. Marshall Ash and Roger L. Jones.
Math. Comp. 37 (1981), 159-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616368
Computation of integrals with oscillatory and singular integrands
Bing Yuan Ting and Yudell L. Luke.
Math. Comp. 37 (1981), 169-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616369
On algorithmic equivalence in linear fractional programming
B. Mond.
Math. Comp. 37 (1981), 185-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616370
The rate of convergence of Chebyshev polynomials for functions which have asymptotic power series about one endpoint
John P. Boyd.
Math. Comp. 37 (1981), 189-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616371
Automatic selection of sequence transformations
J.-P. Delahaye.
Math. Comp. 37 (1981), 197-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616372
On the measure of totally real algebraic integers. II
C. J. Smyth.
Math. Comp. 37 (1981), 205-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616373
A class of Steiner triple systems of order $21$ and associated Kirkman systems
Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa.
Math. Comp. 37 (1981), 209-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616374
Lowest order squared rectangles and squares with the largest element not on the boundary
A. J. W. Duijvestijn and P. Leeuw.
Math. Comp. 37 (1981), 223-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616375
The problem of Sierpiński concerning $k⋅2^{n}+1$
Robert Baillie, G. Cormack and H. C. Williams.
Math. Comp. 37 (1981), 229-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616376
Addendum and corrigendum to: “High-precision values of the gamma function and of some related coefficients” [Math. Comp. 34 (1980), no. 150, 553–566; MR 81f:65004] by Fransén and S. Wrigge
Arne Fransén.
Math. Comp. 37 (1981), 233-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 616377
Reviews and Descriptions of Tables and Books
Math. Comp. 37 (1981), 237-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions